MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR SWAN-GANZ CCOMBO V; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES DR SWAN-GANZ CCOMBO V; CATHETER, FLOW DIRECTED
Model Number 777F8
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product codes include: kra; catheter, continuous flush.Dqe; catheter, oximeter, fiberoptic.Dqo; catheter, intravascular, diagnostic.As reported during use the swan ganz catheter balloon was able to inflate but they could not get it to deflate.They had to actually pull it back out which made it pop.There was no patient injury.The device is available for evaluation.The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
As reported during use the swan ganz catheter balloon was able to inflate but they could not get it to deflate.They had to actually pull it back out which made it pop.There was no patient injury.The device is available for evaluation.
 
Additional Manufacturer Narrative
One swan ganz catheter was returned for evaluation.Report of "couldn't get it to deflate" was unable to be confirmed.As received, the balloon was found to be ruptured and was inverted over the catheter tip.Latex edges appeared to match at the ruptured location.Balloon inflation lumen was patent without any leakage or occlusion.All through lumens were patent without any leakage or occlusion.No other visible damage was observed from catheter.The device history record review was performed and the product passed all manufacturing inspections without nonconformances associated to the reported malfunction.There are manufacturing controls to avoid potential causes related to the balloon burst or rupture malfunction that include balloon inspection of 100% of devices.Based on the available information there is no evidence that supports or confirms the failure mode is associated to a manufacturing or design defect.Therefore a root cause could not be established.

Brand Name
SWAN-GANZ CCOMBO V
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key22480492
Report Number2015691-2025-05630
Device Sequence Number15592201
Product Code DYG
UDI-Device Identifier00690103146554
UDI-Public(01)00690103146554(17)261021(11)241021(10)66095398
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K040287
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number777F8
Device Lot Number66095398
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown